Advanced search
Start date
Betweenand

Erico Luiz Rempel

CV Lattes ResearcherID


Ministério da Defesa (Brasil). Instituto Tecnológico de Aeronáutica (ITA). Divisão de Ciências Fundamentais (IEF)  (Institutional affiliation for the last research proposal)
Birthplace: Papua Nova Guiné

graduate at Ciência da Computação from Universidade Braz Cubas (1996), master's at Computer Science from Instituto Nacional de Pesquisas Espaciais (1999) and ph.d. at Computer Science from Instituto Nacional de Pesquisas Espaciais (2003). Has experience in Computer Science, focusing on Analytical Models and of Simulation, acting on the following subjects: chaos, gradient pattern analysis, alfven waves, reconhecimento de padrões and plasmas. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated October 12, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications12
Citations48
Cit./Article4.0
Data from Web of Science

PODVIGINA, O.; ZHELIGOVSKY, V.; REMPEL, E. L.; CHIAN, A. C. -L.; CHERTOVSKIH, R.; MUNOZ, P. R.. Two-parameter bifurcation study of the regularized long-wave equation. Physical Review E, v. 92, n. 3, . Web of Science Citations: 0. (11/10466-1, 13/22314-7, 12/22243-0, 12/22285-4, 13/01242-8)

TOLEDO, B. A.; CHIAN, A. C. -L.; REMPEL, E. L.; MIRANDA, R. A.; MUNOZ, P. R.; VALDIVIA, J. A.. Wavelet-based multifractal analysis of nonlinear time series: The earthquake-driven tsunami of 27 February 2010 in Chile. Physical Review E, v. 87, n. 2, . Web of Science Citations: 10. (10/00214-2, 11/10466-1, 10/09405-5, 11/50714-4)

CHIAN, ABRAHAM C-L.; MUNOZ, PABLO R.; REMPEL, ERICO L.. Edge of chaos and genesis of turbulence. Physical Review E, v. 88, n. 5, . Web of Science Citations: 5. (11/10466-1)

CHERTOVSKIH, R.; CHIAN, A. C. -L.; PODVIGINA, O.; REMPEL, E. L.; ZHELIGOVSKY, V.. EXISTENCE, UNIQUENESS, AND ANALYTICITY OF SPACE-PERIODIC SOLUTIONS TO THE REGULARIZED LONG-WAVE EQUATION. Advances in Differential Equations, v. 19, n. 7-8, p. 725-754, . Web of Science Citations: 1. (13/22314-7)

MIRANDA, R. A.; REMPEL, E. L.; CHIAN, A. C. -L.. On-off intermittency and amplitude-phase synchronization in Keplerian shear flows. Monthly Notices of the Royal Astronomical Society, v. 448, n. 1, p. 804-813, . Web of Science Citations: 2. (10/00214-2, 13/22314-7)

CHIAN, ABRAHAM C. -L.; REMPEL, ERICO L.; AULANIER, GUILLAUME; SCHMIEDER, BRIGITTE; SHADDEN, SHAWN C.; WELSCH, BRIAN T.; YEATES, ANTHONY R.. DETECTION OF COHERENT STRUCTURES IN PHOTOSPHERIC TURBULENT FLOWS. ASTROPHYSICAL JOURNAL, v. 786, n. 1, . Web of Science Citations: 16. (13/22314-7)

CHERTOVSKIH, R.; REMPEL, E. L.; CHIMANSKI, E. V.. Magnetic field generation by intermittent convection. Physics Letters A, v. 381, n. 38, p. 3300-3306, . Web of Science Citations: 2. (16/07398-8, 13/26258-4, 13/01242-8)

CHERTOVSKIH, R.; ZHELIGOVSKY, V.. Large-scale weakly nonlinear perturbations of convective magnetic dynamos in a rotating layer. PHYSICA D-NONLINEAR PHENOMENA, v. 313, p. 99-116, . Web of Science Citations: 4. (13/01242-8)

SHAMAROVA, EVELINA; CHERTOVSKIH, ROMAN; RAMOS, ALEXANDRE F.; AGUIAR, PAULO. Backward-stochastic-differential-equation approach to modeling of gene expression. Physical Review E, v. 95, n. 3, . Web of Science Citations: 1. (13/01242-8)

CHIMANSKI, EMANUEL V.; REMPEL, ERICO L.; CHERTOVSKIH, ROMAN. On-off intermittency and spatiotemporal chaos in three-dimensional Rayleigh-Benard convection. Advances in Space Research, v. 57, n. 6, p. 1440-1447, . Web of Science Citations: 0. (13/22314-7, 13/01242-8)

SAIKI, YOSHITAKA; YAMADA, MICHIO; CHIAN, ABRAHAM C. -L.; MIRANDA, RODRIGO A.; REMPEL, ERICO L.. Reconstruction of chaotic saddles by classification of unstable periodic orbits: Kuramoto-Sivashinsky equation. Chaos, v. 25, n. 10, . Web of Science Citations: 3. (13/22314-7)

CHERTOVSKIH, R.; CHIMANSKI, E. V.; REMPEL, E. L.. Route to hyperchaos in Rayleigh-Benard convection. EPL, v. 112, n. 1, . Web of Science Citations: 4. (13/22314-7, 13/01242-8)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: